RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 10, Issue 4  


Series in the Haar system
L. A. Balashov
369
Orthogonal bases for $L^p$ spaces
S. F. Gerasimov
375
Sums of series of Legendre polynomials
I. N. Pak
387
Interdependence of a theorem of Koebe and a theorem of Caratheodory
V. A. Zorich
399
Elliptic curves $x^3+y^3=D$
A. G. Kisun'ko
407
A. O. Gel'fond's method in the theory of transcendental numbers
A. A. Shmelev
415
Central quotient groups
A. I. Moskalenko
427
Finite groups with $2$-closed or $2'$-closed centralizers of involutions
V. M. Sitnikov
437
Existence of a null Chaplygin approximation for a solution of the generalized Cauchy problem
V. S. Blinchevskii
447
Some functionals over a compact Minkovskii space
M. I. Kadets, M. G. Snobar
453
A continuity criterion for metric projections in Banach spaces
E. V. Oshman
459
Hyperbolic bendings of surfaces
K. M. Belov
469
Testing a complex linear hypothesis with unknown observation weights
I. S. Dobrokhotov
479
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019